# SDR REXA98009

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Gauge
- Part number: 523347
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, ITT FLUCTUATED ON RIGHT GAUGE ERRATICALLY.  REMOVED AND REPLACED RIGHT HAND ITT GAUGE.  OPS CHECK GOOD.  (X)
